# SDR SWAA2024040357395

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED STA 312 BETWEEN STR5L TO STR6L AT FWD GALLEY AREA 2024-164705<[01] REPAIRED FRAME LOCATED STA 312 BTW STR5L TO STR6L FWD GALLEY AREA IAW EA NO M-22-153-01244 REV B . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPAIRED FRAME LOCATED STA 312 BTW STR5L TO STR6L FWD GALLEY AREA IAW EA NO M-22-153-01244 REV B . SEE INDIVIDUAL SIGN-OFFS BELOW
